Alert archive / California / Wind Advisories in 2022

Wind Advisory 8, NWS San Diego, CA

February 3, 2022Riverside County, California

NWS San Diego, CA issued this wind advisory at Feb 3, 2022, 2:27 AM PST for Riverside County, California. It took effect at Feb 3, 2022, 12:00 PM PST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2022, 2:27 AM PST (10:27 UTC)
In effect from
Feb 3, 2022, 12:00 PM PST
Expired
Feb 4, 2022, 12:00 PM PST
In force
24 hr
Issued by
NWS San Diego, CA

County Riverside County, CA

The radar

The San Diego radar (KNKX), 134 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 10.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2022-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2022-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3259 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

893 
WWUS76 KSGX 031027
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
227 AM PST Thu Feb 3 2022

CAZ048-032300-
/O.CAN.KSGX.HW.W.0003.000000T0000Z-220203T2000Z/
/O.EXB.KSGX.WI.Y.0007.000000T0000Z-220204T2000Z/
/O.CON.KSGX.FR.Y.0003.000000T0000Z-220203T1700Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
Including the cities of Moreno Valley, Fontana, 
and Rancho Cucamonga
227 AM PST Thu Feb 3 2022

...WIND ADVISORY IN EFFECT UNTIL NOON PST FRIDAY...
...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...For the Frost Advisory, temperatures as low as 28 will 
  result in frost formation. For the Wind Advisory, northeast 
  winds 15 to 25 mph with gusts to 50 mph.

* WHERE...San Bernardino and Riverside County Valleys-The Inland 
  Empire.

* WHEN...For the Frost Advisory, until 9 AM PST this morning. 
  For the Wind Advisory, until noon PST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost could kill sensitive outdoor vegetation if left 
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold.

&&

$$

CAZ055-032000-
/O.CAN.KSGX.HW.W.0003.000000T0000Z-220203T2000Z/
/O.EXA.KSGX.WI.Y.0007.000000T0000Z-220203T2000Z/
San Bernardino County Mountains-
Including the cities of Crestline and Running Springs
227 AM PST Thu Feb 3 2022

...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...North winds 15 to 25 mph with gusts to 50 mph.

* WHERE...San Bernardino County Mountains.

* WHEN...Until noon PST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ057-032300-
/O.CAN.KSGX.HW.W.0003.000000T0000Z-220203T2000Z/
/O.EXB.KSGX.WI.Y.0007.000000T0000Z-220204T2000Z/
Santa Ana Mountains and Foothills-
227 AM PST Thu Feb 3 2022

...WIND ADVISORY IN EFFECT UNTIL NOON PST FRIDAY...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...North winds 20 to 30 mph with gusts to 50 mph.

* WHERE...Santa Ana Mountains and Foothills.

* WHEN...Until noon PST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ065-032300-
/O.NEW.KSGX.WI.Y.0008.220203T2000Z-220204T2000Z/
San Gorgonio Pass Near Banning-
Including the city of Banning
227 AM PST Thu Feb 3 2022

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO NOON PST FRIDAY...

* WHAT...Northeast winds 15 to 25 mph with gusts to 50 mph 
  expected.

* WHERE...San Gorgonio Pass Near Banning.

* WHEN...From noon today to noon PST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ050-032300-
/O.EXB.KSGX.WI.Y.0007.220203T2000Z-220204T2000Z/
/O.CON.KSGX.FR.Y.0003.000000T0000Z-220203T1700Z/
San Diego County Valleys-
Including the cities of Escondido, El Cajon, Santee, and Poway
227 AM PST Thu Feb 3 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...WIND ADVISORY IN EFFECT FROM NOON TODAY TO NOON PST FRIDAY...

* WHAT...For the Frost Advisory, temperatures as low as 30 will 
  result in frost formation. For the Wind Advisory, northeast 
  winds 20 to 30 mph with gusts to 55 mph expected.

* WHERE...San Diego County Valleys.

* WHEN...For the Frost Advisory, until 9 AM PST this morning. 
  For the Wind Advisory, from noon today to noon PST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost could kill sensitive outdoor vegetation if left 
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold.

&&

$$

CAZ056-058-032300-
/O.EXB.KSGX.WI.Y.0007.220203T2000Z-220204T2000Z/
Riverside County Mountains-San Diego County Mountains-
Including the cities of Idyllwild-Pine Cove, Julian, 
and Pine Valley
227 AM PST Thu Feb 3 2022

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO NOON PST FRIDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts to 50 mph 
  expected.

* WHERE...Riverside County Mountains and San Diego County 
  Mountains.

* WHEN...From noon today to noon PST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ554-032300-
/O.EXT.KSGX.WI.Y.0007.000000T0000Z-220204T2000Z/
Orange County Inland Areas-
227 AM PST Thu Feb 3 2022

...WIND ADVISORY NOW IN EFFECT UNTIL NOON PST FRIDAY...

* WHAT...Northeast winds 15 to 25 mph with gusts to 45 mph.

* WHERE...Orange County Inland Areas.

* WHEN...Until noon PST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ552-032000-
/O.CON.KSGX.WI.Y.0007.000000T0000Z-220203T2000Z/
Orange County Coastal Areas-
Including the city of Costa Mesa
227 AM PST Thu Feb 3 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Northeast winds 10 to 15 mph with gusts to 35 mph.

* WHERE...Orange County Coastal Areas.

* WHEN...Until noon PST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego

17
4 follow-up statements
057 
WWUS76 KSGX 032228
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
228 PM PST Thu Feb 3 2022

CAZ065-040630-
/O.CON.KSGX.WI.Y.0008.000000T0000Z-220204T2000Z/
San Gorgonio Pass Near Banning-
Including the city of Banning
228 PM PST Thu Feb 3 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST FRIDAY...

* WHAT...Northeast winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...San Gorgonio Pass Near Banning.

* WHEN...From noon today to noon PST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ048-050-056>058-554-040630-
/O.CON.KSGX.WI.Y.0007.000000T0000Z-220204T2000Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
San Diego County Valleys-Riverside County Mountains-
Santa Ana Mountains and Foothills-San Diego County Mountains-
Orange County Inland Areas-
Including the cities of Moreno Valley, Fontana, Rancho Cucamonga,
Escondido, Poway, Idyllwild-Pine Cove, Julian, and Pine Valley
228 PM PST Thu Feb 3 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST FRIDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...San Diego County Valleys.

* WHEN...For the Frost Advisory, until 9 AM PST this morning. 
  For the Wind Advisory, from noon today to noon PST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost could kill sensitive outdoor vegetation if left 
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego
674 
WWUS76 KSGX 040541
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
941 PM PST Thu Feb 3 2022

CAZ065-041400-
/O.CON.KSGX.WI.Y.0008.000000T0000Z-220204T2000Z/
San Gorgonio Pass Near Banning-
Including the city of Banning
941 PM PST Thu Feb 3 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST FRIDAY...

* WHAT...Northeast winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...San Gorgonio Pass Near Banning.

* WHEN...From noon today to noon PST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ048-050-056>058-554-041400-
/O.CON.KSGX.WI.Y.0007.000000T0000Z-220204T2000Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
San Diego County Valleys-Riverside County Mountains-
Santa Ana Mountains and Foothills-San Diego County Mountains-
Orange County Inland Areas-
Including the cities of Moreno Valley, Fontana, Rancho Cucamonga,
Escondido, Poway, Idyllwild-Pine Cove, Julian, and Pine Valley
941 PM PST Thu Feb 3 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST FRIDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...San Diego County Valleys.

* WHEN...For the Frost Advisory, until 9 AM PST this morning. 
  For the Wind Advisory, from noon today to noon PST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Frost could kill sensitive outdoor vegetation if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

jmb
For more information from the National Weather Service visit
http://weather.gov/sandiego
648 
WWUS76 KSGX 041026
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
226 AM PST Fri Feb 4 2022

CAZ050-058-042200-
/O.EXT.KSGX.WI.Y.0007.000000T0000Z-220204T2200Z/
San Diego County Valleys-San Diego County Mountains-
Including the cities of Julian and Pine Valley
226 AM PST Fri Feb 4 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...

* WHAT...East winds 25 to 35 mph with gusts to 65 mph.

* WHERE...San Diego County Valleys and San Diego County 
  Mountains.

* WHEN...Until 2 PM PST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ065-042000-
/O.CON.KSGX.WI.Y.0008.000000T0000Z-220204T2000Z/
San Gorgonio Pass Near Banning-
Including the city of Banning
226 AM PST Fri Feb 4 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Northeast winds 15 to 25 mph with gusts to 50 mph.

* WHERE...San Gorgonio Pass Near Banning.

* WHEN...Until noon PST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ048-056-057-554-042000-
/O.CON.KSGX.WI.Y.0007.000000T0000Z-220204T2000Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
Riverside County Mountains-Santa Ana Mountains and Foothills-
Orange County Inland Areas-
Including the cities of Moreno Valley, Fontana, Rancho Cucamonga,
and Idyllwild-Pine Cove
226 AM PST Fri Feb 4 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Northeast winds 15 to 25 mph with gusts to 45 mph.

* WHERE...Santa Ana Mountains and Foothills, Riverside County 
  Mountains, Orange County Inland Areas and San Bernardino and 
  Riverside County Valleys-The Inland Empire.

* WHEN...Until noon PST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego

17
740 
WWUS76 KSGX 042009
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
1209 PM PST Fri Feb 4 2022

CAZ050-042115-
/O.CAN.KSGX.WI.Y.0007.000000T0000Z-220204T2200Z/
San Diego County Valleys-
1209 PM PST Fri Feb 4 2022

...WIND ADVISORY IS CANCELLED...

Locally gusty winds will continue near he foothills, but below 
Advisory criteria.

$$

CAZ065-050400-
/O.EXP.KSGX.WI.Y.0008.000000T0000Z-220204T2000Z/
/O.NEW.KSGX.WI.Y.0009.220204T2009Z-220205T0400Z/
San Gorgonio Pass Near Banning-
Including the city of Banning
1209 PM PST Fri Feb 4 2022

...WIND ADVISORY IN EFFECT UNTIL 8 PM PST THIS EVENING...

* WHAT...East winds 20 to 35 mph with gusts to 50 to 55 mph.

* WHERE...San Gorgonio Pass Near Banning.

* WHEN...Until 8 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Difficult driving conditions in high-
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ048-056-050400-
/O.EXP.KSGX.WI.Y.0007.000000T0000Z-220204T2000Z/
/O.NEW.KSGX.WI.Y.0009.220204T2009Z-220205T0400Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
Riverside County Mountains-
Including the cities of Fontana and Rancho Cucamonga
1209 PM PST Fri Feb 4 2022

...WIND ADVISORY IN EFFECT UNTIL 8 PM PST THIS EVENING...

* WHAT...Northeast winds 15 to 30 mph with gusts to 50 mph.

* WHERE...San Bernardino and Riverside County Valleys-The Inland 
  Empire and Riverside County Mountains.

* WHEN...Until 8 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS..Difficult driving conditions in high- 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ057-554-042115-
/O.EXP.KSGX.WI.Y.0007.000000T0000Z-220204T2000Z/
Santa Ana Mountains and Foothills-Orange County Inland Areas-
1209 PM PST Fri Feb 4 2022

...WIND ADVISORY HAS EXPIRED...

Winds have decreased

$$

CAZ058-050400-
/O.EXT.KSGX.WI.Y.0007.000000T0000Z-220205T0400Z/
San Diego County Mountains-
Including the cities of Julian and Pine Valley
1209 PM PST Fri Feb 4 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING...

* WHAT...East winds 25 to 35 mph with gusts to 60 to 65 mph.

* WHERE...San Diego County Valleys and San Diego County 
  Mountains.

* WHEN...Until 8 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Difficult driving conditions in high- 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Feb 2, 9:40 PM PST, 4 hours 47 minutes earlier.

Area forecast discussion, Feb 2, 9:40 PM PST, 4 hours 47 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
940 PM PST Wed Feb 2 2022

.SYNOPSIS...
Santa Ana winds will prevail through the middle of next week,
keeping the sky clear while winds remain gusty below mountain passes
and canyons. Temperatures will warm this weekend through next week
as an upper ridge builds in from the northwest.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

-Forecast Highlights-

* Santa Ana pattern continues into next week: Dry and warmer
* Cold tonight with lows of 28-35 in wind protected areas of IE/SD

Evening Update:

The Santa Ana winds peaked earlier this evening with frequent gusts
in the 50-60 mph range with very isolated gusts in the 70-mph range.
The offshore pressure gradients are beginning to lax...however the
gusty winds will continue through Thursday morning, with wind
advisory and high wind warning headlines continuing until then. No
significant changes were needed to the forecast this evening as the
current forecast remains right on track.

Short Term Forecast Discussion:

The weather pattern stays locked into one with an upper ridge over
the U.S. West coast with shortwaves diving south over the
Intermountain West. This will continue to lead to a Santa Ana wind
pattern into next week with Santa Ana winds prevailing, leading to
dry, sunny conditions while temperatures warm over the weekend and
through at least the middle part of next week when temps will soar
well into the 70s west of the mountains and even into the 80s over
the lower deserts as ridging builds into the area more.

The current Santa Ana winds are at the peak this afternoon.
Widespread wind gusts in excess of 40 mph are occurring downwind of
the Cajon Pass, through that portion of the Inland Empire to
downwind of the Santa Ana mountains. Winds will subside slowly
tonight through Thursday. Another uptick in winds will occur
Thursday night through Friday morning, but only to moderate strength
with gusts to around 50 mph in wind-prone areas. High confidence.

Very dry air has moved into SoCal on these Santa Ana winds, so where
winds relax tonight, temperatures will plummet under excellent
radiational cooling. Lows in the lower to mid 30s will become fairly
widespread east of a San Bernardino to Lake Elsinore line over the
Inland Empire as well as over the inland valleys of San Diego
County. A Frost Advisory has been issued for these areas. The air is
dry, but frost will form over irrigated lands.

Long Term Forecast Discussion:

Santa Ana winds will continue this weekend with another trend upward
possible Sunday into Monday (moderate strength) before relaxing mid
next week.

As more upper upper ridging noses into California from the northwest
this weekend and into the middle part of next week, temperatures
will be on the rise under continued abundant sunshine. CFS shows
this dry pattern continuing through month's end.

&&

.AVIATION...
030500Z...Mostly clear skies with unrestricted visibility will
prevail through Thursday.

Northeast winds with surface gusts 35 to 45 kts will continue over
the San Bernardino and Riverside mountains tonight, gradually
weakening after 12Z. Winds will be less strong in the Inland Empire,
inland Orange County, and the San Diego mountains, with surface
gusts 25 to 35 kts through tonight. Moderate to strong up/downdrafts
and LLWS will occur over and southwest of the mountains through
Thursday morning.

&&

.MARINE...
Northeast winds will continue in the northern portion of the coastal
waters, extending from Camp Pendleton to San Clemente Island,
through tonight. Gusts of 25 to 30 kts expected, as well as choppy
wind waves. A Small Craft Advisory remains in effect through 4 AM
Thursday. No hazardous marine conditions are expected Thursday
through Sunday. &&

.FIRE WEATHER...
Santa Ana winds will prevail through at least the middle of next
week. They are strongest now and will relax overnight through
Thursday. Another slight increase in winds will occur Thursday
night through Friday morning, but not as strong as today's winds.
Winds will lessen on Saturday with another increase to moderate
strength Sunday-Monday. Lessening winds with warming temperatures
are expected mid next week.

Lowest humidity for inland areas each day will fall to 10 to 15
percent through Saturday, then to around 10 percent into the middle
of next week.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory until noon PST Thursday for Orange County Coastal
     Areas-Orange County Inland Areas.

     High Wind Warning until noon PST Thursday for San Bernardino
     County Mountains-San Bernardino and Riverside County
     Valleys-The Inland Empire-Santa Ana Mountains and Foothills.

     Frost Advisory from midnight tonight to 9 AM PST Thursday for
     San Bernardino and Riverside County Valleys-The Inland
     Empire-San Diego County Valleys.

PZ...Small Craft Advisory until 4 AM PST Thursday for Coastal Waters
     from San Mateo Point to the Mexican Border and out to 30 nm-
     Waters from San Mateo point to the Mexican Border Extending
     30 to 60 nm out including San Clemente Island.

&&

PUBLIC...Gregoria/JMB
AVIATION/MARINE...Connolly

Nearby

Wind Advisories in California, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.